# SDR SWIA2021062859036

- Difficulty date: April 9, 2021
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N800SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15060
- Aircraft time: 36,832 hours, 23,127 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 661-669 S24r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*STGR 24R HAS CORROSION BETWEEN FRAMES AT FS661+90 AND FS669.     (C-CHECK RO 6/22/2021)    CORROSION FOUND TO BE OUT OF LIMITS REF. CRJ-900 SRM, 53-00-00-101-001-A01. STRINGER SECTION BETWEEN FS661+90 AND FS693 REPLACED REF. CRJ-900 SRM, 51-24-36-001-001-A01, CRJ-900 SRM, 51-42-06-001-001-A01, CRJ-900 SRM, 51-42-21-001-001-A01, DWG SH690-33200 REV N, AND STGR 24R SPLICE REPAIRED REF. CRJ-900 SRM, 53-00-03-201-001-A02. COMPLIED WITH TASK CARD 51-900-1002-SKY PRESSURE LEAK CHECK GOOD
